MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-7368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Feeding Problem (1850); Foreign Body In Patient (2687)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 24 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, ¿tube break inside the patient.The patient was in icu [intensive care unit].The nurse went to flush and noticed feed starting leaking and they x rayed and noticed the tube had broken.The patient is in a stable but serious condition currently.The tube was not blocked.¿ per additional information received on 26feb2025, ¿the tube broke while being flushed to clear a blockage.Nursing staff noticed water coming from the patient's mouth having flushed the tube.Patient is in icu fully sedated.Tube was then removed and noticed to be only half a tube.Bottom part of the tube was then removed with intubation equipment.Both parts of the tube have been kept and can be returned.¿ it was additionally reported, medical interventions involved ¿removal of ng with intubation equipment.The patient missed feeds and had to have a second tube passed.The patient¿s current condition is stable.The tube was 10 days in situ.The patient was on continuous feeding.The tube was used for medication administration.The tube was flushed before and after any medications and before and after connecting and disconnecting the feed.We would estimate the tube was flushed about 6 times daily with sterile water.A 60ml syringe and on one occasion a 5ml syringe was used to flush the tube.There were no issues flagged prior to the tube blocking.¿ there was no blended feeds or thick consistency formula.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 30321738 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The sample provided confirms tubing expanded to form a balloon shape which burst causing a separation of the tube.However, the dhr from this lot number was evaluated from the manufacturing, process evaluation and tools are in right conditions and there were no activities that could identified the cause of this type of damage in this particular device incident, therefore, the root cause of the reported issue has not been conclusively determined.All information reasonably known as of 01 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21691693
Report Number9611594-2025-00065
Device Sequence Number18461952
Product Code KNT
UDI-Device Identifier00350770460826
UDI-Public(01)00350770460826(240)104608202(17)271010(10)30321738
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7368
Device Catalogue Number42-7368
Device Lot Number30321738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale
Patient Weight75 KG